MAUDE Adverse Event Report: APPLIED MEDICAL CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; GCJ

APPLIED MEDICAL CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; GCJ
Model Number CFS22
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Da vinci radical prostatectomy - "trocar was inserted.After removal of the obturator, the cap with the seal separated off the cannula.In several trials, it was not possible to attach the cap to the cannula." patient status "ok.".
 
Additional Manufacturer Narrative
Additional information was requested and provided.Investigation summary: the event unit was returned for evaluation.Upon inspection, engineering no visible damage to the unit and noted the seal sub-assembly was intact.Engineering attempted to separate the seal housing form the cannula and found the device functioned properly and met design specifications.The root cause of the incident could not be determined, as engineering was unable to replicate the incident.Although the exact root cause of the experience could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Additional Manufacturer Narrative
Additional information was requested and provided.Investigation summary: the event unit was returned for evaluation.Upon inspection, engineering found no visible damage to the unit and noted the seal sub-assembly was intact.Engineering attempted to separate the seal housing form the cannula and found the device functioned properly and met design specifications.The root cause of the incident could not be determined, as engineering was unable to replicate the incident.Although the exact root cause of the experience could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
CFS22, 12X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5429206
Report Number2027111-2016-00102
Device Sequence Number10917303
Product Code GCJ
UDI-Device Identifier00607915117740
UDI-Public(01)00607915117740(17)180517(30)01(10)1246350
Combination Product (Y/N)N
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/17/2018
Device Model NumberCFS22
Device Catalogue Number101245301
Device Lot Number1246350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/10/2016
Supplement Report FDA Received Date04/05/2016
04/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1